Ribaucour transformations on Riemannian space forms in Lorentzian space form
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 729-737
Published online December 1, 2006
Joonsang Park
Dongguk University
Abstract : We study Ribaucour transformations on nondegenerate local isometric immersions of Riemannian space forms into Lorentzian space forms with flat normal bundles. They can be explained by dressing actions on the solution space of Lorentzian Grassmannian systems.
Keywords : isometric immersion, space forms, flat connection, nondegenerate, Lorentzian Grassmannian system
MSC numbers : 57N35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd